# SDR DALA2019071304239

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP WEB BTW STA 832 AND 851 PASSENGER CABIN (SM). NRC 00654: CRACK ON LT CUSP WEB BTW STA 832 AND 851 PASSENGER CABIN WAS REPAIRED PER SRM 53-00-55-2R-4. (LP #1168628)
